# SDR AALA2000498

- Difficulty date: February 28, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DAMAGED AT STATION 220-225 LONGERON 18L, WITH FIELD REPAIR INSTALLED.  REMOVED FIELD REPAIR AND INSTALLED PERMANENT REPAIR AS PER SRM 53-04 FIG 38.  (M)
